MathSciNet Relay Station
MathSciNet bibliographic data
MR1260173 53C20 (53A30 53C50 58G30)
Kühnel, W.; Rademacher, H.-B. Conformal diffeomorphisms preserving the Ricci tensor. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2841–2848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement